Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 10, 2013, 4:34 PM CST for Jefferson Davis County, Lawrence County, Lincoln County, Mississippi. It was in force for 116 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2013, 4:34 PM CST (22:34 UTC)
- Expired
- Feb 10, 2013, 6:30 PM CST
- In force
- 116 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 6:00 PM CST | FLASH FLOOD | Prentiss, MS | WATER COVERED A PORTION OF JOHN ST IN PRENTISS...STREET WAS CLOSED FOR A BIT OF TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
855
WGUS54 KJAN 102234
FFWJAN
MSC065-077-085-110030-
/O.NEW.KJAN.FF.W.0030.130210T2234Z-130211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
SOUTHERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 630 PM CST
* AT 434 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ROBINWOOD...OR 20
MILES EAST OF BROOKHAVEN...MOVING EAST AT 45 MPH. ESTIMATED RADAR
RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARM...OAK VALE...PROGRESS...HEBRON...PRENTISS...CARSON...CLEM AND
MELBA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3134 9063 3136 9064 3142 9063 3177 8988
3177 8975 3161 8975 3158 8970 3155 8962
3151 8959 3144 8959 3144 8982 3139 9004
3134 9020
$$
BYB1 follow-up statement
461
WGUS74 KJAN 102353
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
553 PM CST SUN FEB 10 2013
MSC065-077-085-110030-
/O.CON.KJAN.FF.W.0030.000000T0000Z-130211T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
553 PM CST SUN FEB 10 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
JEFFERSON DAVIS...LAWRENCE AND SOUTHERN LINCOLN COUNTIES...
AT 552 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ROBINWOOD...OR 20
MILES NORTH OF KOKOMO. THE STORMS WERE MOVING EAST AT 45 MPH. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
LINCOLN...WANILLA...ARM...PROGRESS...CARSON...CLEM...HEBRON...
PRENTISS AND MONTICELLO
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3134 9063 3136 9064 3142 9063 3177 8988
3177 8975 3161 8975 3158 8970 3155 8962
3151 8959 3144 8959 3144 8982 3139 9004
3134 9020
$$
MRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 10, 4:22 PM CST, 12 minutes earlier.
Area forecast discussion, Feb 10, 4:22 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CST SUN FEB 10 2013
.DISCUSSION...TONIGHT THROUGH SATURDAY...ACTIVE DAY ONGOING WITH A
FEW SEVERE THUNDERSTORM WARNINGS AND AN UPTICK IN TORNADO WARNINGS.
THE MOST SEVERE ACTIVITY IS MOSTLY SOUTH OF I-20 WHERE THE BETTER
MOISTURE...INSTABILITY AND HELICITY IS LOCATED. THIS IS ALSO SOUTH
OF THE WARM FRONT WHICH IS ROUGHLY CUTTING ACROSS THE I-59 CORRIDOR
UP THROUGH CENTRAL MISSISSIPPI. STORMS ACROSS THE PINE BELT HAVE
DEVELOPED AND CONTINUE TO MOVE INTO AIR CHARACTERIZED BY 600-800
M2/S2 HELICITY VALUES. MODERATE RAIN WITH EMBEDDED THUNDERSTORMS IS
MOSTLY FOUND NORTH OF I-20. CONDITIONS ARE IMPROVING WEST OF THE MS
RIVER AS THE BULK OF THE RAIN HAS MOVED EAST OF THERE. THE COLD
FRONT IS STILL FURTHER WEST AND JUST TO THE EAST OF SHREVEPORT. THIS
ACTIVITY IS EXPECTED TO CONTINUE TO TRACK TO THE EAST THROUGH THIS
AFTERNOON AND EVENING. MODELS REMAIN CONSISTENT IN SHOWING THAT THE
FRONT WILL STALL AROUND SOUTHERN MISSISSIPPI LATER TONIGHT. THIS
WILL HELP TO KEEP SOME CHANCE FOR SHOWERS THROUGH THE NIGHT ACROSS
THE FAR SOUTHERN PORTIONS OF THE PINE BELT REGION. CURRENT FLASH
FLOOD WATCH EXPIRES AT 00Z FOR SOME LOCATIONS. HAVE GONE AHEAD AND
LOCATED WHERE THE HEAVIEST RAIN IS FALLING NOW AND WILL CONTINUE TO
FALL THROUGH THE EVENING AND POTENTIALLY OVERNIGHT. SOME LOCATIONS
MAY GET TRIMMED THIS EVENING AS HEAVIEST RAIN SHIFTS SOUTH.
LOCATIONS SOUTH OF I-20 FROM ABOUT NATCHEZ TO PORTIONS OF THE I-59
CORRIDOR WILL REMAIN UNDER THE WATCH THROUGH 12Z WITH POTENTIAL FOR
1-2 INCHES ADDITIONAL WITH LOCALLY HIGHER.
THINKING REMAINS SIMILAR AS PREVIOUS FORECASTS IN THAT THE FRONT
WILL REMAIN STALLED ACROSS THE SOUTH THROUGH TUESDAY. A FEW
DISTURBANCES WILL MOVE ALONG THE FRONT BOTH MONDAY AND ESPECIALLY
TUESDAY. THE FIRST DISTURBANCE IS A RATHER SUBTLE SHORTWAVE BUT THIS
SHOULD BRING THE FIRST ROUND OF RAINFALL ESPECIALLY MONDAY AFTERNOON
FOR THE SOUTHERN TWO-THIRDS OF THE REGION. THE FAR NORTHERN DELTA
MAY BE THE DRIEST OF THE ENTIRE CWA FOR THE NEXT FEW DAYS. AN EVEN
STRONGER DISTURBANCE AND ASSOCIATED SFC LOW WILL TRACK ACROSS THE
REGION TUESDAY INTO TUESDAY EVENING...BRINGING THE LAST BOUT OF
RAIN(AND EVEN POTENTIAL FOR SOME THUNDERSTORMS) TO THE REGION. WITH
1.2-1.5 INCH PW VALUES STILL PRESENT ACROSS THE MAINLY I-20 AND
SOUTH...THIS SHOULD EFFICIENTLY DELIVER AN ADDITIONAL 2-4 INCHES OF
RAIN THROUGH TUESDAY NIGHT. THE BEST LOCATION TO SEE MOST OF THIS
HEAVIER RAIN WILL BE ALONG AND SOUTH OF I-20 AND AN EXTENSION TO THE
CURRENT FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN THESE LOCATIONS.
THE SFC LOW WILL MOVE ALONG SOUTH MS AND TRACK UP THROUGH ALABAMA
EARLY WEDNESDAY AS THE UPPER TROUGH MOVES ACROSS WESTERN TN AND
NORTHERN MS. SOME ADDITIONAL SHOWER ACTIVITY WILL BE ASSOCIATED WITH
THIS UPPER TROUGH PASSAGE BUT AMOUNTS SHOULD BE LIGHT ON WEDNESDAY
MORNING. THIS WILL BE FOLLOWED BY MUCH DRIER AND SLIGHTLY COOLER AIR
WED-THU. A STRONG SHORTWAVE TROUGH IN THE NORTHERN STREAM WILL DIG
SOUTHWARD THU-FRI AND SEND VERY CHILLY AIR INTO THE ARKLAMISS FOR
THE WEEKEND. SOME OF THE COLDEST TEMPERATURES OF THIS WINTER SEASON
ARE EXPECTED. /28/EC/
&&
.AVIATION...MVFR AND IFR CONDITIONS ONGOING TO THIS AFTERNOON AS
LARGE SWATCH OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH
THE REGION. THE MAIN AXIS OF RAIN IS NOW ALONG AND SOUTHEAST OF THE
NATCHEZ TRACE AND WILL CONTINUE TO BE IN THIS REGION THROUGH THE
EVENING AND SLOW SHIFT SOUTH. MAIN TAF SITES AFFECTED THROUGH 12Z
FROM SHRA/TSRA WILL BE KMEI/KHBG/KPIB. KJAN AND KGTR WILL BE AFFECTED
THROUGH 02Z. VIS COULD BE REDUCED TO 1/4SM IN +TSRA AND CEILINGS WILL
GO BELOW 1KFT. CLEARING OF RAIN AT KGLH/KGWO BUT CLOUDS CONTINUE TO PLAGUE THE
REGION THROUGH THE NIGHT. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 52 60 44 55 / 68 81 53 88
MERIDIAN 55 59 44 54 / 96 92 68 90
VICKSBURG 49 60 45 55 / 52 66 45 85
HATTIESBURG 61 62 48 58 / 96 92 85 86
NATCHEZ 51 57 48 58 / 72 83 82 88
GREENVILLE 44 56 43 55 / 12 34 19 84
GREENWOOD 46 57 44 55 / 25 39 23 84
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ054>066-072>074.
FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ043>053.
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ025-026.
AR...NONE.
&&
28/ECHazardous weather outlook, Feb 10, 6:17 AM CST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 617 AM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON- ADAMS- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK WILL END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. MSZ054>058-061>066-072>074-111230- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND EARLY MORNING HOURS MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
In the hours before
Local storm report, Feb 10, 2:51 PM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 4 N TALLULAH 32.47N 91.19W
02/10/2013 MADISON LA UTILITY COMPANY
POWER LINES DOWN
0140 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
02/10/2013 HINDS MS UTILITY COMPANY
POWER LINES DOWN
&&
CMELocal storm report, Feb 10, 3:13 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG FERRIDAY 31.63N 91.56W
02/10/2013 CONCORDIA LA LAW ENFORCEMENT
TREE DOWN IN TOWN
&&
CMELocal storm report, Feb 10, 3:18 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG SCOOBA 32.83N 88.48W
02/10/2013 KEMPER MS LAW ENFORCEMENT
POWER LINE DOWN
&&
CMELocal storm report, Feb 10, 3:28 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 5 NW FLOWOOD 32.37N 90.17W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON FOREST AVE AND WOODLAND AVE IN
JACKSON
&&
CMELocal storm report, Feb 10, 3:56 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD 5 W BRANDON 32.29N 90.08W
02/10/2013 RANKIN MS PUBLIC
FLOODING AT AUTRY ST AND SKYLANE DR IN PEARL
0255 PM FLASH FLOOD 5 SW JACKSON 32.26N 90.26W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON LONGWOOD DRIVE IN JACKSON
&&
CMELocal storm report, Feb 10, 4:02 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 3 SE ARM 31.48N 89.98W
02/10/2013 LAWRENCE MS EMERGENCY MNGR
A HOME WAS DAMAGED AND TREES AND POWERLINES WERE DOWNED
ALONG GW SMITH RD. POSSIBLE TORNADO.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:59 AM CST | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 61 hr |
| Feb 10, 7:54 AM CST | River Flood Warning | JAN | Neshoba | 7 days |
| Feb 10, 9:52 AM CST | Special Weather Statement | JAN | Washington | 43 min |
| Feb 10, 10:23 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 37 min |
| Feb 10, 10:41 AM CST | Special Weather Statement | JAN | Holmes, Humphreys, Sharkey, Yazoo | 29 min |
| Feb 10, 10:53 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Feb 10, 11:19 AM CST | Flash Flood Warning | JAN | Issaquena, Warren | 116 min |
| Feb 10, 11:35 AM CST | Special Weather Statement | JAN | Attala, Hinds, Leake, Madison, Rankin, Scott | 40 min |
| Feb 10, 11:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren | 50 min |
| Feb 10, 11:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Feb 10, 11:56 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 49 min |
| Feb 10, 12:13 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 2 hr |
| Feb 10, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Feb 10, 12:34 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Feb 10, 1:10 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 50 min |
| Feb 10, 1:24 PM CST | Areal Flood Warning | JAN | Issaquena, Warren | 4 hr |
| Feb 10, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 14 min |
| Feb 10, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Feb 10, 1:52 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 53 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 49 min |
| Feb 10, 2:03 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 57 min |
| Feb 10, 2:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 63 min |
| Feb 10, 2:16 PM CST | Flash Flood Warning | JAN | Hinds, Rankin, Scott | 119 min |
| Feb 10, 2:22 PM CST | Tornado Warning | JAN | Forrest, Lamar, Marion | 53 min |
| Feb 10, 2:31 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 59 min |
| Feb 10, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Feb 10, 2:52 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 53 min |
| Feb 10, 2:59 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Feb 10, 3:04 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 41 min |
| Feb 10, 3:08 PM CST | Tornado Warning | JAN | Lawrence | 52 min |
| Feb 10, 3:26 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Feb 10, 3:26 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 64 min |
| Feb 10, 3:42 PM CST | Tornado Warning | JAN | Jefferson Davis | 48 min |
| Feb 10, 3:47 PM CST | Tornado Warning | JAN | Lincoln | 58 min |
| Feb 10, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Simpson | 48 min |
| Feb 10, 4:11 PM CST | Tornado Warning | JAN | Marion | 64 min |
| Feb 10, 4:17 PM CST | Tornado Warning | JAN | Lawrence | 43 min |
| Feb 10, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 68 min |
| Feb 10, 4:28 PM CST | Tornado Warning | JAN | Covington, Jones | 62 min |
| Feb 10, 4:39 PM CST | Tornado Warning | JAN | Jefferson Davis | 51 min |
| Feb 10, 4:42 PM CST | Tornado Warning | JAN | Lamar | 33 min |
| Feb 10, 4:57 PM CST | Tornado Warning | JAN | Forrest, Jones | 63 min |
| Feb 10, 5:01 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 29 min |
| Feb 10, 5:05 PM CST | Tornado Warning | JAN | Covington | 40 min |
| Feb 10, 5:09 PM CST | Severe Thunderstorm Warning | JAN | Marion | 51 min |
| Feb 10, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 39 min |
| Feb 10, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Feb 10, 5:36 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 54 min |
| Feb 10, 5:54 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.